Search


 
Issue Title
 
Vol 70, No 1 (2016) Multiplication formulas for q-Appell polynomials and the multiple q-power sums Abstract  PDF
Thomas Ernst
 
Vol 65, No 2 (2011) An extension of typically-real functions and associated orthogonal polynomials Abstract  PDF
Iwona Naraniecka, Jan Szynal, Anna Tatarczak
 
Vol 65, No 2 (2011) Estimates for polynomials in the unit disk with varying constant terms Abstract  PDF
Stephan Ruscheweyh, Magdalena Wołoszkiewicz
 
Vol 65, No 1 (2011) Inequalities concerning polar derivative of polynomials Abstract  PDF
Arty Ahuja, K. K. Dewan, Sunil Hans
 
Vol 65, No 2 (2011) The Lowner-Kufarev representations for domains with analytic boundaries Abstract  PDF
Dmitri Prokhorov
 
Vol 67, No 2 (2013) Remarks on some recent results about polynomials with restricted zeros Abstract  PDF
M. A. Qazi
 
1 - 6 of 6 Items

Search tips:

  • Search terms are case-insensitive
  • Common words are ignored
  • By default only articles containing all terms in the query are returned (i.e., AND is implied)
  • Combine multiple words with OR to find articles containing either term; e.g., education OR research
  • Use parentheses to create more complex queries; e.g., archive ((journal OR conference) NOT theses)
  • Search for an exact phrase by putting it in quotes; e.g., "open access publishing"
  • Exclude a word by prefixing it with - or NOT; e.g. online -politics or online NOT politics
  • Use * in a term as a wildcard to match any sequence of characters; e.g., soci* morality would match documents containing "sociological" or "societal"